# SDR CALA2016083000613

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 87,589 hours, 8,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE WITH LOW PRESSURE. R & R THE R1 DOOR SLIDE IAW AMM 25-66-01.  OPS CHECK GOOD IAW AMM 25-66-01.
